# SDR AALA970841

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 52 IS CORRODED AT STA 770.  MANUFACTURED NEW LONGERON SECTION FROM LIKE MATERIALS.  INSTALLED NEW  PIECE OF LONGERON PER AARD 51-00-01-05 AND DC10 SRM 51-21-01, VOL 2.  TST:  59,204.24 HOURS.  CYCLES, 20,343.  (X)
